# SDR C77A20160405001

- Difficulty date: April 5, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 19,056 hours, 14,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Fuselage
- Part time: 19,056 hours, 14,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE RT AFT SEAT TRACK, PN 170-86082-005 AT FRAME 84 & Y=+260.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS, 4.0 INCHES X 1.250 INCH TO A MAX DEPTH OF .037 INCH DEEP & 3.20 INCHES X .350 INCH X .065 INCH.  ACCOMPLISHMENT OF THIS PERMANENT TRACK SPLICE REPAIR WILL BE IAW ETD2016-170-031343 & SRM PART II 53-00-10 FIG 205.  ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  THIS IS NOT CLASSIFIED AS FCS, BUT WILL REQUIRE FOLLOW UP INSPECTIONS.  EO E170-53MR-033.1 WILL BE ISSUED TO ACCOMPLISH THE FOLLOW UP INSPECTIONS IAW FORM ATTACHED.  REF TASK 53-23-005-0001, INTERNAL GVI, THRESHOLD OF 20,000 FC OR 26,600 FH, INTERVAL OF 5,099 FC OR 6,781 FH, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 11.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E170-53MR-033 UNDER WO 2051193.
